# SDR 97FDEA00118

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0591 003 CORROSION (C53-224-01) GROUND FLOOR PANEL FASTENER HOLES ON LONGITUDINAL BEAM BS 760-848, WL 208, RBL 23 AND RBL 26.
